# SDR 2008UALA02639

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE ARM CUT-OUT HAS DAMAGE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED: RMV'D DAMAGE. FABRICATED & INSTALLED A REPAIR ANGLE & TAPERED FILLERS.
